VOL. 10 · NO. 4 | September 2017
 
VIEW ALL ABSTRACTS +
Articles
Santu Dey, Buddhadev Pal, Arindam Bhattacharyya
Tbilisi Math. J. 10 (4), 1-16, (September 2017) DOI: 10.1515/tmj-2017-0041
KEYWORDS: quarter-symmetric metric connection, Lorentzian $α$-Sasakian manifold, quasi-projectively flat Lorentzian $α$-Sasakian manifold, $\varphi$-symmetric manifold, $\varphi$-projectively flat Lorentzian $α$-Sasakian manifold, 53C25, 53C15
H. Orhan, N. Magesh, V. K. Balaji
Tbilisi Math. J. 10 (4), 17-27, (September 2017) DOI: 10.1515/tmj-2017-0042
KEYWORDS: univalent functions, Bi-univalent functions, bi-starlike function, bi-convex function, functions with bounded boundary rotation, Coefficient estimates, convolution (Hadamard) product, 30C45, 30C50
Vishnu Narayan Mishra, S.K. Paikray, P. Palo, P.N. Samanta, M. Misra, U.K. Misra
Tbilisi Math. J. 10 (4), 29-44, (September 2017) DOI: 10.1515/tmj-2017-0043
KEYWORDS: absolute summability, double summability, double weighted mean, summability factors, infinite series, 40F05, 40D15, 40G99
Mohammad Eslamian
Tbilisi Math. J. 10 (4), 45-54, (September 2017) DOI: 10.1515/tmj-2017-0044
KEYWORDS: equilibrium problem, extragradient method, shrinking projection algorithm, multivalued mappings, asymptotically nonexpansive mapping, 47J25, 47N10‎, 65J15, 47H10
S. Pramod, P. Shankar, A.K. Vijayarajan
Tbilisi Math. J. 10 (4), 55-61, (September 2017) DOI: 10.1515/tmj-2017-0045
KEYWORDS: separating operator system, quasi hyperrigidity, boundary representation, 46L07, 46L52
Gopal Datt, Neelima Ohri
Tbilisi Math. J. 10 (4), 63-72, (September 2017) DOI: 10.1515/tmj-2017-0047
KEYWORDS: Essentially Toeplitz operator, slant Toeplitz operator, generalized $λ$-slant Toeplitz operator, 47B35, 47B38
Artion Kashuri, Rozana Liko
Tbilisi Math. J. 10 (4), 73-82, (September 2017) DOI: 10.1515/tmj-2017-0046
KEYWORDS: Hermite-Hadamard type inequality, Hölder's inequality, power mean inequality, Riemann-Liouville fractional integral, $s$-convex function in the second sense, $m$-invex, 26A51‎, 26A33, 26D07, 26D10, 26D15
J. M. Rassias, K. Ravi, B. V. Senthil Kumar
Tbilisi Math. J. 10 (4), 83-101, (September 2017) DOI: 10.1515/tmj-2017-0048
KEYWORDS: quasi-$β$-normed spaces, duodecic mapping, $(β,p)$-Banach spaces, generalized Ulam-Hyers stability, 39B82, 39B72
Bhavna Panday, J. P. Jaiswal
Tbilisi Math. J. 10 (4), 103-115, (September 2017) DOI: 10.1515/tmj-2017-0049
KEYWORDS: nonlinear equation, iterative method, order of convergence, efficiency index, 65H05, 41A25
M. S. Mahadeva Naika, C. Shivashankar
Tbilisi Math. J. 10 (4), 117-128, (September 2017) DOI: 10.1515/tmj-2017-0050
KEYWORDS: overcubic partitions, congruences, theta function, 11P83, 05A15, 05A17
Muhammad Uzair Awan, Muhammad Aslam Noor, Marcela V. Mihai, Khalida Inayat Noor
Tbilisi Math. J. 10 (4), 129-141, (September 2017) DOI: 10.1515/tmj-2017-0051
KEYWORDS: convex, preinvex, Fractional, conformable, Hermite-Hadamard, 26D15, 26A51‎, 26A33
Seyyed Mohammad Tabatabaie, Soheila Jokar
Tbilisi Math. J. 10 (4), 143-151, (September 2017) DOI: 10.1515/tmj-2017-0052
KEYWORDS: locally compact hypergroup, frame, Left regular representation, Parseval admissible vector, 43A62, 42C15
Feng Qi, Bai-Ni Guo
Tbilisi Math. J. 10 (4), 153-158, (September 2017) DOI: 10.1515/tmj-2017-0053
KEYWORDS: closed form, Stirling polynomial, Stirling number, Bernoulli number, Faá di Bruno's formula, Bell polynomial, 11B83, 11B68, 33B10
B. Daraby, F. Rostampour, A. Rahimi
Tbilisi Math. J. 10 (4), 159-174, (September 2017) DOI: 10.1515/tmj-2017-0054
KEYWORDS: Sugeno integrals, pseudo-integrals, inequality, fuzzy integral inequality, 03E72, 28E10, 26E50
Farrukh Jamal, M. H. Tahir, Morad Alizadeh, M. A. Nasir
Tbilisi Math. J. 10 (4), 175-199, (September 2017) DOI: 10.1515/tmj-2017-0055
KEYWORDS: Marshall-Olkin distribution, quantile function, order statistics, maximum likelihood estimation, 60E05, 62E10, 62P10
Back to Top